# SDR DALA2016062104839

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 45,015 hours, 24,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT CABIN FLOOR AREA BN FRAME 69-70 SHEAR PLATE SUPPORT PLATE HAS CORROSION.  R & R LT AFT CABIN SHEAR PLATE SUPPORT, FRAME 69-70 IAW SRM 51-42-11,51-44-11.
